# SDR E4EB2015120711

- Difficulty date: August 26, 2015
- Submitted: December 7, 2015
- Operation: Air carrier
- Aircraft: N782SP
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 95,432 hours, 23,967 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Part time: 95,432 hours, 23,967 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK IS CORRODED AT LOWER FLANGE, STATION 1480, BL0.  CORROSION IS OUT OF LIMITS.  CUT OUT DAMAGED SECTION.  FABRICATED REPLACEMENT SEAT TRACK & INSTALLED IAW SRM.
